# SDR IPXA09156183

- Difficulty date: May 20, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 9,637 hours, 6,105 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C BULK CARGO FLOOR PANEL 161HF HAS SEVERAL FIELD REPAIRS, DENTS AND PUNCTURES.  REMOVED, FABRICATED & INSTALLED FLOOR PANEL 161HF PER PER A300-5320-16407 APPX D.
